# SDR IPXA2021061570617

- Difficulty date: May 13, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 20,273 hours, 12,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: F5327260820500
- Condition: Cracked
- Location: Frms 86-87 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300**SUPPLEMENTAL SDR**  FUSELAGE TAIL COMPARTMENT RH BETWEEN FRAME 86-87 AND S27R INTERCOSTAL SUPPORT DEFORMEDREMOVED AND REPLACED DEFORMED CRACKED WEN AND REFORMED STRAP IAW SRM 51-40-01 AND 51-26-00 NDT INSPECTED NO DEFECTS NOTED IAW NTM 51-10-08 PART 6
